MAYBE I'M JUST BEING PARANOID BUT, EVER SINCE I STARTED TAKING SEREQUIL I AM GETTING BIGGER AND BIGGER. MY WEIGHT IS ONE OF THE THINGS THAT I GET NERVOUS AND OBSESSIVE ABOUT. DOES ANYONE ELSE HAVE THE SAME EFFECTS W THIS MED. OR DO YOU KNOW OF A MED THAT DOESNT HAVE THE SAME EFFECT?
Posts You May Be Interested In
On both my Ipad and Iphone the title and most of the OP are overlaid with the banner, advertisements, the date in blue, and various other stuff that should not be there. Short posts fare a bit better.Does anyone else have this issue? Is DS going to fix it? Very frustrating to not be able to read the OP's anymore!
in the hospital the dr bumped up my lithium from 900-1350. He regularly asked me if I was experiencing any side effects but I didn’t notice the tremors till yesterday. Then today I was loom knitting and the tremors are really noticeable. My needle is not hitting its target as quick as it should.